# SDR 06FDEA1170

- Difficulty date: March 20, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT STA 1240, LH X=8.5 FOUND CORRODED.  MAIN DECK CARGO SEAT TRACK AT STA 1240, LT X=8.5 CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II.  ORIGINAL THICKNESS=0.080" MATERIAL REMOVED=0.030", REMAINING   THICKNESS=0.050" AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 3 VOLUME I.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
